Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 6132891, 10 pages
https://doi.org/10.1155/2018/6132891
Research Article

A Mathematical Model for Top Nutation Based on Inertial Forces of Distributed Masses

Kyrgyz State Technical University, Bishkek, Kyrgyzstan

Correspondence should be addressed to Ryspek Usubamatov; moc.oohay@1070kepsyr

Received 8 June 2017; Revised 8 November 2017; Accepted 8 January 2018; Published 5 March 2018

Academic Editor: Filippo Cacace

Copyright © 2018 Ryspek Usubamatov and Albina Omorova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ryspek Usubamatov and Albina Omorova, “A Mathematical Model for Top Nutation Based on Inertial Forces of Distributed Masses,” Mathematical Problems in Engineering, vol. 2018, Article ID 6132891, 10 pages, 2018. https://doi.org/10.1155/2018/6132891.